# SDR CVU2002F00001

- Difficulty date: December 20, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N46MA
- Make and model: Beech 65-B80
- Aircraft serial: LD413
- Engine: Lyc IO720*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW
- Part serial: 085765
- Condition: Failed
- Location: Vacuum System
- Part time: 795 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM PUMP, PUMP FAILED UNDER NORMAL OPERATING CONDITIONS.
